# SDR C2XA96BT010

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 2424 · AC Regulator
- Part: Gen Contl Unit
- Part number: 243211
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BTV-EWR -FLT 3381 - DIVERTED INTO ALB CREW REPORTED ACW GEN 2 FAULTED IN FLIGHT AND SMOKE IN COCKPIT.  CHANGED ACW GCU AND DC BPCU OPS CHECKED GOOD.  PROBLEM REOCCURRED GOING INTO EWR/PHL.  A/C WAS RELEASED IAW ATR MEL 24-22-4 PLACARD NR 896301.  9/16/96, MEL 24-22-4 PLACARD NR 891301 WAS CLEARED IN EWR BY REPLACING NR 2 GCU AND A/C BPCU OPERATIONALLY CHECKED GOOD.  EN ROUTE TO SYR FLT 3652 NR 2 ACW GEN FAILED IN FLT.  A/C WAS MX FERRIED TO BTV.  FOUND SEVERAL BURNED AND BROKEN WIRES ON BACKSIDE OF CANNON PLUG 411VC2, REPAIRED WIRING, CHANGED ACW GCU OK FOR SERVICE.  (M)
